# SDR SWAA2018070423313

- Difficulty date: July 3, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 24,243 hours, 14,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK.  R&R BATTERY PACK PER MM.
